skin-hair-icon
Rashes around lips & hand
Hey Doctors, I've been taking medicine for acne on my scalp. But this time my doctor has changed my course of medicine due to which immediately after taking one tablet, over thr night i get rashes of red color on my hands and around lips which also has an itching sensation. But as soon as i stop taking the tablet, it gradually decreases the rash but leaves a dark patch on skin.
53 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sonal Khade Ahuja
Dermatologist 6 yrs exp Navi Mumbai
Stop the tablet and consult a doctor It can be allergy to the medicine that you are taking
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.